zbMATH — the first resource for mathematics

Critical Bellman-Harris branching processes starting with a large number of particles. (English. Russian original) Zbl 0659.60117
Math. Notes 40, 803-811 (1986); translation from Mat. Zametki 40, No. 4, 527-541 (1986).
See the review in Zbl 0621.60092.

60J80 Branching processes (Galton-Watson, birth-and-death, etc.)
Full Text: DOI
[1] B. A. Sevast’yanov, Branching Processes [in Russian], Nauka, Moscow (1971).
[2] T. E. Harris, The Theory of Branching Processes, Springer, Berlin (1963). · Zbl 0117.13002
[3] K. B. Athreya and P. E. Ney, Branching Processes, Springer, New York (1972). · Zbl 0259.60002
[4] J. Lamperti, ?The limit of a sequence of branching processes,? Z. Wahrsch. Verw. Gebiete7, 7, 271-288 (1967). · Zbl 0154.42603 · doi:10.1007/BF01844446
[5] A. Grimvall, ?On the convergence of sequences of branching processes,? Ann. Probab.,2, No. 6, 1027-1045 (1974). · Zbl 0361.60062 · doi:10.1214/aop/1176996496
[6] S. A. Aliev and V. M. Shurenkov, ?Transition phenomena and the convergence of Galton-Watson processes to Jirina processes,? Teor. Veroyatn. Primen.,27, No. 3, 443-455 (1982). · Zbl 0565.60068
[7] V. M. Shurenkov, ?Two limit theorems for critical branching processes,? Teor. Veroyatn. Primen.,21, No. 3, 389-394 (1976). · Zbl 0369.60102
[8] V. A. Vatutin, ?Discrete limit distributions of the number of particles in critical Bellman-Harris branching processes,? Teor. Veroyatn. Primen.,22, No. 1, 150-155 (1977). · Zbl 0391.60082
[9] A. L. Yakymiv, ?The asymptotic behavior of the probabilities of the extensions of critical Bellman-Harris processes,? Tr. Mat. Inst. Akad. Nauk SSSR,177, 177-205 (1986). · Zbl 0607.60075
[10] B. V. Gnedenko and A. N. Kolmogorov, Limit Distributions for Sums of Independent Random Variables, Addison-Wesley, Reading (1954). · Zbl 0056.36001
[11] R. S. Slack, ?A branching process with mean one and possibly infinite variance,? Z. Wahrsch. Verw. Gebiete,9, No. 2, 139-145 (1968). · Zbl 0164.47002 · doi:10.1007/BF01851004
[12] W. Feller, An Introduction to Probability Theory and Its Applications, Vol. II, Wiley, New York (1966). · Zbl 0138.10207
[13] E. Seneta, Regularly Varying Functions, Lecture Notes in Math., No. 508, Springer, Berlin (1976). · Zbl 0324.26002
[14] S. G. Tkachuk, ?Theorems on large deviations in the case of distributions with regularly varying tails,? in: Random Processes and Statistical Inference, No. 5 [in Russian], Fan, Tashkent (1975), pp. 164-174.
[15] A. N. Kolmogorov and S. Fomin, Elements of the Theory of Functions and Functional Analysis [in Russian], Nauka, Moscow (1972). · Zbl 0235.46001
[16] V. A. Vatutin and S. M. Sagitov, ?Decomposable branching processes with two types of particles,? Trudy Mat. Inst. Akad. Nauk SSSR,177, 3-20 (1986). · Zbl 0619.60079
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.